MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BIT

AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BIT
Model Number DDK2-2.4-30X
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2022, ad-tech medical received the (b)(6) 2022 report from distributor, nihon kohden reporting that one ddk2-2.4-30x had a hole in the pouch.This issue was discovered by the distributor before it reached the customer.There was no patient impact.Ad-tech is waiting for the product to be returned.
 
Event or Problem Description
On (b)(6) 2022, ad-tech medical received the (b)(6) 2022 report from distributor, nihon kohden reporting that one ddk2-2.4-30x had a hole in the pouch.There was no patient impact.
 
Additional Manufacturer Narrative
On september 12, 2022, ad-tech medical received the august 2022 report from distributor, nihon kohden reporting that one ddk2-2.4-30x had a hole in the pouch.This issue was discovered by the distributor before it reached the customer.There was no patient impact.Ad-tech is waiting for the product to be returned.--updated : 01-06-2023 -- the product was returned for evaluation.The alleged complaint was confirmed and it was found that the sterile barrier was breached on the inner and outer pouch.The cause and time of the damage to the pouch could not be confirmed and no root cause could be identified.The risk assessment concluded that the calculated occurrence remains "alap" (as low as possible) and no further action is needed at this time.
 
Event or Problem Description
On september 12, 2022, ad-tech medical received the august 2022 report from distributor, nihon kohden reporting that one ddk2-2.4-30x had a hole in the pouch.There was no patient impact.

Brand Name
CRANIAL DRILL BIT
Common Device Name
CRANIAL DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key15509422
Report Number2183456-2022-00018
Device Sequence Number14962719
Product Code HBE
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(17)240401(10)0155667804805806
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/01/2024
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number804805806
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown